IJPAM: Volume 28, No. 3 (2006)

SOME RESULTS FOR SEMI DERIVATIONS
OF PRIME RINGS

Alev Firat
Department of Mathematics
Faculty of Science
Ege University
Bornova, Izmir, 35100, TURKEY
e-mail: alev.firat@ege.edu.tr


Abstract.Let $R$ be a prime ring. By a semi-derivation associated with a function $g: R\to R$, we mean an additive mapping $f:R\to R$ such that $f(xy)=f(x)g(y)+xf(y)=f(x)y+g(x)f(y)$ and $f(g(x))=g(f(x))$ for all $x,y\in R$. In this paper we try to generalize some properties of prime rings with derivations to the prime rings with semi-derivations.

Received: April 4, 2006

AMS Subject Classification: 16A70, 16A72, 16A10, 46H99

Key Words and Phrases: semi derivation, prime ring, commuting mapping

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 3